# SDR P5CA2021100800382

- Difficulty date: October 7, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 81,882 hours
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Part number: 7998013
- Part serial: 900324
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

DURING T/S OF RH DUCT SURGE FOUND LEFT PACK TEMPERATURE CONTROLLER FAULTY( TRANSFERRED TO MDDR 154731 IAW MEL 21-51-01-01, CAT C.  /  PER MCC REQUEST, SWAPPED LH PACK TEMPERATURE CONTROLLER P/N 1151864-1 S/N 1170-0354 WITH RH PACK TEMPERATURE CONTROLLER P/N 625946-10 S/N 060C-3515 IAW AMM 21-51-14. LEFT PACK OPERATES NML..  /  LP 784401 - ITEM 3: REMOVED AND REPLACED RIGHT HAND TEMP CONTROLLER (PN  1151864-1, SN   1170-0354)   IAW AMM 767 21-51-14. OPS CHK GOOD.   /  LP 784412 - ITEM 2 - ATL - REF LOG 784412 ITEM# 3 FOR PRSOV REPLACEMENT. REACTIVATED PACK AFTER VLV REPLACEMENT, OPS CHECK OK. THIS CLEARS MDDR 154731. )
